# SDR SWAA2021080588990

- Difficulty date: June 3, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140BF EDGES HAVE CORROSION / EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140BF. FOUND OUT OF LIMITS EXCEEDS 20' IN LENGTH. IAW B737 SRM 53-00-53-1A-1. REPLACED FLOOR PANEL IAW B737 AMM 25-52-01-201-801 453A2610-32
